Projection and slicing theorems in Heisenberg groups

Balogh, Zoltán M.; Fässler, Katrin; Mattila, Pertti; Tyson, Jeremy T. (2012). Projection and slicing theorems in Heisenberg groups. Advances in mathematics, 231(2), pp. 569-604. Amsterdam: Elsevier 10.1016/j.aim.2012.03.037

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Balogh, Zoltan

ISSN:

0001-8708

Publisher:

Elsevier

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:41

Last Modified:

17 Mar 2015 21:37

Publisher DOI:

10.1016/j.aim.2012.03.037

Web of Science ID:

000307624200001

URI:

https://boris.unibe.ch/id/eprint/17009 (FactScience: 224725)

Actions (login required)

Edit item Edit item
Provide Feedback